# SDR CA040121003

- Difficulty date: January 19, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 14,978 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 66000863
- Part serial: 357
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION FLUID LOSS WAS NOTED. FLAP ACTUATOR WAS FOUND TO HAVE A CRACKED BODY.
